# SDR SWAA2022051295669

- Difficulty date: April 19, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750228
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H Z CHANNEL HAVE MULTIPLE CORROSION EVIDENCE AROUND THE HOLES FASTENER FROM STA 727E TO STA 767. / [01] REMOVED CORROSION AFT CARGO COMP R/H Z CHANNEL FROM STA 727E TO STA 767 PER B-737-700 REF SRM 51-10-02-0G-0;[02] EVALUATED DAMAGE ZEE CHANNEL AT AFT CARGO COMP. CORROSION PASS THRU; ALONG ZEE CHANNEL; FOUND TO BE OUT OF LIMITS PER REF B737-700 SRM 53-00-53-1A-2.;[03] VERIFIED STEPS 1AND 2.;[04] REMOVED CORROSION; EVALUATED DAMAGE ZEE CHANNEL FROM STA 727E TO STA 767 R/H AT AFT CARGO COMP.FOUND EXFOLIATING CORROSION PASS THRU ; OUT OF LIMITS PER REF B737-700 SRM 53-00-53-1A-2 ; RECEIVED NEW ZEE CHANNEL AFT CARGO COMP FROM STA 727 TO STA 767 R/H SIDE; ZEE CHANNEL INSTALLATION IS ACCOMPLISHED ON CARD TTG8Q004D650.;[05] VERIFIED STEP 4.
